# SDR 95ZZZX3677

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5967Z
- Make and model: Piper PA-22-108
- Aircraft serial: 229839
- Engine: Lyc O235C1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3A
- Condition: Clogged
- Location: Metering Sleeve
- Component: Facet
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGINE EXPERIENCED POWER LOSS.  PILOT ATTEMPTED TO REGAIN POWER BY SWITCHING FUEL TANKS, APPLYING CARBURETOR HEAT AND STANDARD EMERGENCY PROCEDURES WERE FOLLOWED.  A SAFE OFF AIRPORT LANDING WAS MADE.  UPON DISASSEMBLY OF CARBURETOR, VERY SMALL PIECE OF WHAT APPEARS TO BE GASKET MATERIAL WAS FOUND IN THE FUEL METERING SLEEVE.  AIRCRAFT WAS STC'D AND APPROVED FOR AUTOMOTIVE FUEL.  CARBURETOR WAS DRAINED DURING ANNUAL 5 MONTHS PREVIOUS.  NO OTHER TRACES OF ANY FOREIGN DEBRIS WERE FOUND IN THE CARBURETOR OR FINGER SCREEN.
